# SDR FDEA200910123625

- Difficulty date: October 12, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- Aircraft time: 53,154 hours, 37,870 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 69452811
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E AND E COMPARTMENT BS 400 STR 19R CORROSION NEXT TO TOOLING HOLES.  REMOVED CORROSION AND FOUND OUT OF LIMITS, CUT OUT DAMAGED AREA DIMS 1"   DIAMETER, FABRICATED NEW FRAME REPAIR USING 7075-0 .050 PO NR 29016223, DIMS 9 3/4" X 5 1/2", HEAT TREATED PART TO T6 CONDITION IAW FASI FORM 2-37153-801 REV A AND INSTALLED IAW SRM 51-10-6, 53-10-1, 51-40-3, AND 51-30-2.
